What i presume to be "Vertigo attacks" started happening again not long after i'd just had my first ear syrying due to my ear canals being so full of wax, it strikes out of the blue even when i'm sat still, its infuriating,nauseating and my depression cracked under the stress because of it all. Although this isnt the first case of it i've ever had its been happening recently and quite often. the last time i was prescribed a medicine (i cant remember the name) but that helped and it never returned this bad until now.
Tinnitus in the ears
Lost balance feeling weak in the legs
Feels like my body is pulsing or being stretched n pulled (that sounds so weird but, thats what it feels like!)
Feels like the floor is coming closer or dropping under me
Worse when i move my head or try to move around during an "attack"
I'm bad with anxiety and my depression has seriously gotten worse to the point that i was put back on citalopram 20mg, and i started smoking again :(
I'm waiting on a blood test but....just what is it thats doing this?, has anyone else encountered this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.